For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 4, 2017, Pages 1570-1585                                                                DOI:10.11948/2017095
Solvability of hyperbolic fractional partial differential equations
Aruchamy Akilandeeswari,Krishnan Balachandran,Natarajan Annapoorani
Keywords:Existence and uniqueness, fractional derivatives and integrals, hyperbolic equations, a priori estimates, Adomian decomposition method.
Abstract:
      The main purpose of this paper is to study the existence and uniqueness of solutions for the hyperbolic fractional differential equations with integral conditions. Under suitable assumptions, the results are established by using an energy integral method which is based on constructing an appropriate multiplier. Further we find the solution of the hyperbolic fractional differential equations using Adomian decomposition method. Examples are provided to illustrate the theory.
PDF      Download reader